Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stress, tension - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have been feeling bore in life
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.

User :   27, male,
Doctor :   Ok
User :   for simple things i takes tensions
Doctor :   Ok
User :   plz give me some advice
Doctor :   Since when have tou been feeling this way?
User :   since one month
Doctor :   You need to plan you daily activities and priorotise them accordingly.
Doctor :   Finish high priority jobs first.
Doctor :   Try to relax sufficiently.
Doctor :   Get adequate sleep everyday and take a healthy diet.
User :   daily plans means how, please explain it clearly
Doctor :   You will have a set number of tasks everyday. Think of all of them and write them down in a diary.
Doctor :   Then according to which work is important, finish that off first.
User :   do i have any health problem?
Doctor :   No, everyone goes through a phase like this
Doctor :   at some point of time or the other.
Doctor :   Try to also cultivate a hobby if possible, where you can completely relax.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor